Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Increased incidence of enlarged palmar veins. Why are feet swelling?

I am having increased incidence of enlarged palmar veins in both hands. It at first only originated in my left hand (starting probably 1 month ago) but now my palmar veins in both hands are for the most part always enlarged. They are very agitating and at times, tender to touch. They occasionally cause numbness/ tingling in my fingertips. My capillary refill is greater than 2 seconds. Also, the veins on the plantar surface of my feet have started to swell as well lately which causes some pain/mild discomfort when I walk. I have done loads of research on these symptoms but have not been able to find a probable etiology for such occurrences.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi if there is visible enlargement of veins, may be there is varicosity or telangiectasis..whatever it is, you should consult a surgeon, if not a vascular surgeon..operation may not well be necessary, but conservative management should also be addressed as early as possible..have a good health
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor